... Now I would like to change to something perhaps a little stronger but with less side effects. Does anyone know of an alternative? Also has anyone out there ever experienced muscle twitching whilst sleeping and horrible dreams of bombs that the explosions actually wake me up? I also have itching all over my body and weight gain as well as stomach pain on and off. Other than that it does take the edge off the pain as well as giving me a feeling of well being and huge confidence boost which I'v found very helpful. But due to the adverse effects I need an alternative that will be effective for my back pain... Osteoarthritis,degenerative lumbar disc problems with pain radiating to my feet. Any answers will be most welcome
Hi, please speak with your doctor about this... There are many good painkillers; Ibuprofen, Naproxen, Hydrocodone, Fentanyl patch, etc, etc... Your medical history will play a part in what you are prescribed. Ask your doctor about a tapering plan for the Tramadol, they should not be discontinued abruptly, you could be very unwell unless you withdraw gradually. I hope you find the right pain relief for you
I have just recently within the last 6 months changed from taking tramadol and vicodin to a once a week patch called butrans. It gives continuous dosage and its water proof. You can't take too much and it is never a matter of the med wearing off too soon either. I have a budged c4 and c5 and in constant passion for two years now.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 8 answers
I have been experiencing muscle spasms in my back and both legs since my auto accident, neck injury?
Posted 31 Mar 2010 • 2 answers
Posted 6 Jul 2011 • 1 answer
Posted 7 Mar 2013 • 3 answers
Posted 26 Mar 2016 • 1 answer